# SDR SWAA2022021614424

- Difficulty date: May 3, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW OB NO STEP PANEL MIDSPAN SUPPORT ANGLE CRACKED / REMOVED & REPLACED RW OB NO STEP PANEL MIDSPAN SUPPORT ANGLE IAW SRM 51-40-02-0G-0 PARA'S 4 & 9. 56790U 03MAY18
